Red Eye Medication For Children?

Illustration of Red Eye Medication For Children?
Illustration: Red Eye Medication For Children? kidshealth.org

Hello dok My child is 3 years old At night my child watches through his cellphone until late at night The next day my son’s eyes are red Now it’s been 3 days we haven’t brought to the doctor on the grounds that no doctor has opened his practice. swollen eyes?

1 Answer:

Hello Rico, thanks for asking.


There is a reason why a lot of research suggests not to give any type of gadget to children under five. Negative effects are not only obtained in terms of psychological, but also in terms of health. One of them is eye health. Provision of gadgets that are too early and too long to watch the electronic screen will certainly have a negative impact on children's health. In addition to excessive radiation, the development of communication that may be delayed, the ability of socialization is disturbed, vision damage is also threatening.


The child's eyes are not yet perfect in their growth and development. Long-term electronic exposure will cause irritation and structural damage. Irritation may be treated with drops. However, damage to the optical eye, can not be overcome with drops. The size of the eyeball, the curvature of the cornea, and the thickness of the lens can all change due to these unfavorable habits. That is one of the reasons why more and more children have used glasses even since they were toddlers.


You should consult with a doctor first. Doctors need to check directly to assess whether there are irritations or infections that occur due to microorganisms, or purely due to exposure to radiation for too long. We cannot provide input regarding the type and dosage of the drug without direct examination. In addition, the drug dosage for children must be adjusted based on age and body weight.


You should start to limit the amount of time your child stares at the electronic screen. Do not allow children to stare at the screen in the dark or gloomy room because it can worsen visual disturbances. Don't make it a habit for children to watch gadgets before going to sleep because they can cause sleep disturbances.


Thus our explanation, hopefully you can benefit. Regards.

: by

Related Question

Is It Safe To Have Sex After Taking Birth Control Pills For 7 Days Before Menstruation?

Is It Safe To Have Sex After Taking Birth Control Pills For 7 Days Before Menstruation?

(1 year ago)

Dear doctor, this is my first time using a pill in Yasmin tablet 21 days. The first tablet I drink on Wednesday (before menstruation), my husband will come home from work about 7 d...

How To Deal With Irregular Menstruation?

How To Deal With Irregular Menstruation?

(2 years ago)

Good afternoon, my brother is a 17-year-old student, irregular menstruation can be for months without menstruation, other times when menstruation returns, this month is more than 1...

Cause Yellow Vision When Viewing?

Cause Yellow Vision When Viewing?

(1 year ago)

I want to ask, I am 24 years old, if you look at people or objects that look yellow, why should I have eye medication because of inflammation and given medicine, and I am always sl...

Leave a Reply

Your email address will not be published. Required fields are marked *